MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The cftrd was used to remove an adenoma at the coecum.Assuming successful clip application, the resection was performed.After that, the non-deployment of the clip was detected.The resulting perforation was closed with clips within the same procedure.The patient was monitored in the intensive care unit for three days.
 
Additional Manufacturer Narrative
The claimed product was technically analyzed.Upon arrival, the clip was still on the cap and had only moved forward slightly.The snare was fully retracted.The cap and clip showed no abnormalities that could indicate difficult clip application.During the technical examination, the clip could be deployed without any problems.There were also no abnormalities on the application ring.The handwheel showed no unusual marks.A review of the production-related documentation revealed no abnormalities.A manufacturing-related defect can therefore be excluded with high probability.Excessive angulation of the endoscope could have reduced the force transmission from the handwheel to the cap.In such cases, the handwheel must be turned more forcefully to deploy the clip.The provided video of the procedure shows that a large amount of tissue was mobilized into the cap, obstructing the view during clip deployment.The instructions for use state that the ring must remain visible and be observed during clip deployment.This was not the case here due to excessive tissue in the cap.Furthermore, it was not verified whether the clip had been successfully deployed before resection.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key24255701
Report Number3006696607-2026-00002
Device Sequence Number18219958
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14
Device Catalogue Number200.70
Device Lot Number863671
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown